# SDR DALA2024110810761

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 DENT EXTERNAL SKIN LOC. BTW FR82 TO FR83 AT LEVEL STGR 3 LH ON UPPER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 621495-14. (0648987)
